# SDR VNAA2010061000003

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 14,439 hours, 15,295 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STAB TRIM AND MACH TRIM CAS MESSAGES DISPLAYED IN CRUISE CLIMB AFTER DEPARTURE FROM CLT.  AIRCRAFT LANDED IN CAK WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE MAINTENANCE DIAGNOSTIC COMPUTER (MDC), RESET THE HORIZONTAL STABILIZER TRIM CONTROL UNIT (HSTCU), CLEARED MEMORY AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS AND BOMBARDIER SERVICE LETTER.  AIRCRAFT WAS RELEASED FOR SERVICE.
